Articles | Volume 21, issue 5
https://doi.org/10.5194/hess-21-2463-2017
https://doi.org/10.5194/hess-21-2463-2017
Research article
 | 
10 May 2017
Research article |  | 10 May 2017

Regionalizing nonparametric models of precipitation amounts on different temporal scales

Tobias Mosthaf and András Bárdossy

Viewed

Total article views: 2,482 (including HTML, PDF, and XML)
HTML PDF XML Total Supplement BibTeX EndNote
1,663 732 87 2,482 344 81 87
  • HTML: 1,663
  • PDF: 732
  • XML: 87
  • Total: 2,482
  • Supplement: 344
  • BibTeX: 81
  • EndNote: 87
Views and downloads (calculated since 17 Oct 2016)
Cumulative views and downloads (calculated since 17 Oct 2016)

Viewed (geographical distribution)

Total article views: 2,482 (including HTML, PDF, and XML) Thereof 2,415 with geography defined and 67 with unknown origin.
Country # Views %
  • 1
1
 
 
 
 

Cited

Latest update: 29 May 2024
Download
Short summary
Parametric distribution functions are commonly used to model precipitation amounts at gauged and ungauged locations. Nonparametric distributions offer a more flexible way to model precipitation amounts. However, the nonparametric models do not exhibit parameters that can be easily regionalized for application at ungauged locations. To overcome this deficiency, we present a new interpolation scheme for nonparametric models and evaluate the usage of daily gauges for sub-daily resolutions.